# SDR SWAA2021100414715

- Difficulty date: September 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD GALLEY G1 BASE IS CRACKED ; / [01] REMOVED AND REPLACED EXIT SIGN AT FWD GALLEY G1 AS PER B737-700 AMM 33-51-01-960-802; [02] VERIFIED
